Overdose on ibuprofen?
So a BIG situation caused me to take atleast 30 pills of ibuprofen and then maybe like 5-10 minutes later I was puking them up because i decided i didnt want to actually die. I puked them up for a while, took a shower, and went to bed. I had some stomach pain before i went to sleep and thats it. Its been over 24 hrs later and my stomach is cramping. Idk if it could be due to the pills because I have ibs and it feels exactly the same. What to do? Im 15 btw and i cant tell my parents. I wont do it again but am I ok?
PLEASE DONT COMMENT ABOUT
HOW STUPID THIS WAS.
- RetiefLv 72 months ago
You should be fine, you probably puked most of them up.
The stomach cramps could be because your stomach is empty and the muscles are probably sore from puking.
Drink lots of water or milk (no juice).
- AmarettaLv 72 months ago
The pills probably weren't in your system long enough to do any major damage. You were smart to vomit them up when you did. If this feels like your IBS, then there's no way (other than seeing a doctor) to know if you've done yourself any damage.
- Anonymous2 months ago
No way to know without seeing your doctor.